Department of Mathematics -> Faculty -> Dr. B. Shanmukha
+91-98453 98569

Dr. B. Shanmukha

Associate Professor
Educational Qualifications
  • M.Sc., M.Phil.,PGDCA.,Ph.D.
Areas of Interest
  • Graph Theory, Fluid dynamics, Modeling

National / International Journals

  • Naba kumar Goswami and Shanmukha.B. July 2020 “Modeling and Analysis of Symptomatic and Asymptomatic Infections of Zika Virus Diseas With Non-Monotonic Incidence Rate, Appl.Math.Inf.Sci.14, No.4,655-671, Published online.,ISSN (P):1935-0090, ISSN (O): 2325-0399.
  • Naba kumar Goswami and Shanmukha.B. 2020 “Stability and optimal control analysis of Zika virus with saturated incidence rate”, Malaya Journal of Matematik, Vol. 8, No.2, 331-342,,ISSN(P):2319-3786,ISSN(O):2321-5666.
  • Naba kumar Goswami and Shanmukha.B. 2020, “A Mathematical Analysis of zika virus Transmission with Optimal Control Strategies Computational Methods for Differential Equations” Vol, No, 1-29,,DOI:10.22034/cmde.2019.34715.1585, ISSN (P)2345-3982, ISSN (O) 2383-2533.